MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TREPHINE ATTACHMENT 10.5MM DIAMETER

OBERDORF SYNTHES PRODUKTIONS GMBH TREPHINE ATTACHMENT 10.5MM DIAMETER
Catalog Number 387.661
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during a bone graft with the trephine it was noticed that the patients bone quality was very dense.To take the bone graft, the surgeon decided to impact the trephine which caused the trephine to break.The fragments were easily removed.There was no reported surgical delay.The surgery continued and was completed successfully.There was no reported impact to the patient.This report involves one (1) trephine attachment 10.5mm diameter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: complainant part is not expected to be returned for manufacturer review/investigation.Customer retaining the product.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TREPHINE ATTACHMENT 10.5MM DIAMETER
Common Device Name
TREPHINE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10223822
Report Number8030965-2020-04618
Device Sequence Number13601821
Product Code HWK
UDI-Device Identifier07611819245068
UDI-Public(01)07611819245068
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR